Vitamin b6 too much

Common Questions and Answers about Vitamin b6 too much

vitamin

905486 tn?1242434979 Can you take too much folic acid? In the pre-natals I have there is 800 mcg and I found some folic acid pills and they have 400 mcg.. Is that too much??
278664 tn?1319840159 Anyone know?
6534481 tn?1398018501 s a danger of taking too much....? I tried it a couple times with zero effect. So wondering if it takes time to get in your system. Any feedback would be appreciated. Thank you!
Avatar n tn I know people who have, but not personally. I would take extra B6. I have read This helps prevent it. It's also called P5P.
Avatar f tn m thinking of adding Vitamin A, Vitamin E, Vitamin B12, and Vitamin C. Are these too much while simultaneously taking a Prenatal Vitamin?
730826 tn?1317943334 Has anyone taken vitamin B6 to help their metabolism to loose weight? And if so, did it work?
Avatar f tn I just got my lab work back and my vitamin b12 is up from 790 to over 2000 (too high to read) in a matter of six months. I originally had it tested because I was having tingling (paresthesia) in my left side of my back six months ago. It has since worsened, spreading to my face and arm. My vitamin b 1(one) is low now. 6units in plasma. And my vitamin d is also low despite supplementing.
Avatar m tn Ditto with Gym on this -- that's too high a dose, and why are you choosing B6 in high doses for cholesterol? Fish oil will raise your HDL immediately as it is HDL (or flax oil or hemp seed oil). B6 toxicity is nothing to fool around with, and remember, B6 is in balance with B12 and folic acid, so long-term use of just one of these will throw the others out of balance. I'd find another treatment plan.
Avatar f tn Too little folate and B12 can leave you with too much B6, for example. These are called the homocysteine vitamins, as they control levels of that substance which has been tied in to heart disease. Some take extra B6 for anxiety and other mood problems, as it's an essential co-factor in producing brain neurotransmitters that contribute to mood. But you don't want too much because of that neuropathy problem.
1381186 tn?1280202029 It can cause loose stools if you take too much or if you take unabsorbable forms of it. Minerals can also be a problem if taken apart from meals, although magnesium can be useful for relaxing the muscles if taken apart from meals before bedtime. The mineral most associated with causing nausea is iron. As for the Bs, the most important for mood are B6 and B12, with folate another player and thiamine and niacinamide and niacin being involved as well with some of the symptoms.
Avatar f tn Numbness in hands and feet with carpal tunnel syndrome. I am looking for people to share their stories of too much B6 - did this ever go away and if so, how long did it take?
Avatar f tn When I got really ill last October I was pretty much taking my multi b (50mg b6) and multivitamin (25mg b6) every day up until I got my b6 result a couple of weeks ago. Reading up on B6 toxicity it certainly explain alot of my symptoms (especially the neuropathy, which I had nerve conduction test for about a month ago and came up normal!). My question is, is my level considered a b6 toxicity? Has anyone had similiar levels and recovered?
Avatar f tn No I take vitamin b6 for nausea too. But b12 I think helps for a healthier appetite. I'll have to ask.
Avatar n tn The MTHFR gene is extremely common and can lead to a problem processing the B Vitamins, making people particularly susceptible to deficiency of B12, folic acid, and Vitamin B6. Ironically, in these cases, Vitamin B6 Levels and Vitamin B12 Levels will be HIGH, despite actually being a DEFICIENCY of these vitamins. This is because the vitamins build up in the bloodstream, where they are measured, but the vitamins can't get into the cells where they are needed.
8976007 tn?1413330650 Too little calcium and the same things will happen. Too much Vitamin C causes too much acidity for some people. Too much calcium of the kind most people take, which is poorly absorbed, can lead to kidney and gall stones and other calcium deposits. These are things that don't happen to most people, but when it does happen it's not fun. Moderation in all things, as the cliche goes, and most nutrition should be from food.
Avatar n tn I was originally on 125mg thyroxine but this proved to be too much with the additional support and am now testing with 50-75mg. However in the last four weeks I have been troubled with itchiness especially in the evenings in my face in particular including my eyes and mild numbness in my legs and tummy. My nutritionist thought this might be too much thyroxine but I am now on a low dose and I think increasingly this seems unlikely.
Avatar f tn Specific B vitamins (like B6 and B12) are better absorbed when taken along with a B-Complex. I've been taking B6 for short LP. Ask how much you need, and you'll always get a different answer. I have 100mg tablets, and I take one in the morning and one at night. You can't OD on B vitamins, cuz whatever your body doesn't use is flushed out in your urine (hence the neon pee effect). Hope this helps!
Avatar f tn Hi, I am 9w 4days along, and like most of you have bad nausea and vomiting. My doc gave some sapmle pills which didn't help at all, but she said Vitamin B6 helps too. I got the vitamin from Target up and up brand, but before taking it I read the label and it was saying that it's not intended for pregnant women, I am a little confused... I probably should trust my doc but I am a little afraid, maybe I should get different brand? I don't think the brand will change vitamin content...
Avatar m tn Hello all! I was recently diagnosed with a B6 toxicity of 128. I have, too, been experiencing all of the symptoms. I stopped B6 (synthetic forms) about a month ago and my symptoms are getting WORSE. However, I've heard that that is possible. Now here is the tricky part -- does anyone else's symptoms exacerbate IMMENSELY after eating and then peak up in the afternoon?? Any insight is helpful, thanks!!
Avatar f tn So now for this pregnancy im feeling it again. I lost so much weight for my 1st one for throwing up so much and im scared to go through this again for this one. I cant eat anything without feeling queezy afterwards and even water tastes absolutely disgusting. What can i do to lower my chances of throwing up everytime i eat or drink anything.??